Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 70, NWS Dodge City, KS

May 16, 2017Clark County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 16, 2017, 3:55 PM CDT for Clark County, Meade County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2017, 3:55 PM CDT (20:55 UTC)
Expired
May 16, 2017, 4:45 PM CDT
In force
50 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
70.0 mph

Counties Clark County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 2:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-432 J/kg
Mixed-layer LCL
2110 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS53 KDDC 162055
SVRDDC
KSC025-119-162145-
/O.NEW.KDDC.SV.W.0070.170516T2055Z-170516T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
355 PM CDT TUE MAY 16 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Meade County in southwestern Kansas...
  Southwestern Clark County in southwestern Kansas...

* Until 445 PM CDT

* At 355 PM CDT, a severe thunderstorm was located 10 miles southeast
  of Meade State Lake, or 13 miles south of Meade, moving northeast
  at 35 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Meade, Fowler, Missler and Big Basin Preserve. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3707 10043 3745 10044 3735 9996 3717 9977
      3700 10016 3700 10032
TIME...MOT...LOC 2055Z 219DEG 29KT 3709 10028 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

SUGDEN
2 follow-up statements
213 
WWUS53 KDDC 162120 RRA
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
420 PM CDT TUE MAY 16 2017

KSC025-119-162145-
/O.CON.KDDC.SV.W.0070.000000T0000Z-170516T2145Z/
Meade KS-Clark KS-
420 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN MEADE AND SOUTHWESTERN CLARK COUNTIES...

At 420 PM CDT, a severe thunderstorm was located 10 miles southeast
of Fowler, or 12 miles east of Meade, moving northeast at 35 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Fowler and Big Basin Preserve. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

LAT...LON 3707 10043 3740 10026 3735 9996 3717 9977
      3700 10016 3700 10032
TIME...MOT...LOC 2120Z 219DEG 29KT 3725 10012 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

SUGDEN
619 
WWUS53 KDDC 162136
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
436 PM CDT TUE MAY 16 2017

KSC025-119-162146-
/O.EXP.KDDC.SV.W.0070.000000T0000Z-170516T2145Z/
Meade KS-Clark KS-
436 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MEADE AND SOUTHWESTERN
CLARK COUNTIES WILL EXPIRE AT 445 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Kansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.

LAT...LON 3707 10043 3740 10026 3735 9996 3717 9977
      3700 10016 3700 10032
TIME...MOT...LOC 2136Z 219DEG 29KT 3734 10003 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:33 PM CDT, 22 minutes earlier.

Area forecast discussion, May 16, 3:33 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
333 PM CDT Tue May 16 2017

...updated discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 333 PM CDT Tue May 16 2017

Main short term concern is severe weather tonight. Supercell thunderstorms
have developed this afternoon across the OK/TX panhandles. Some activity
has also developed over southwest Kansas to the southwest of Dodge
City. The 19Z KDDC RAOB shows plenty of CAPE and shear for supercells.
The sounding is definitely favorable for supercells with giant hail
(2-4"). The low levels of the sounding right now are not favorable
for tornadoes. This could change as low level SRH increases in association
with a developing LLJ later tonight. In addition, inter-storm dynamics
could change low level shear if current activity kicks out an OFB for
later development to utilize. It is not exactly clear how this will
evolve. The ARW shows a quick evolution to a linear line by early evening.
The HRRRX shows more discrete supercells with a much higher threat
of hail and tornadoes. Mesoanalysis shows strengthening sig torn near
the Oklahoma border over the next few hours. A tornado was just reported
in the OK panhandle. Putting this all together, the highest tornado
threat is expected to be south of Highway 50 and near the Oklahoma
border. Meade, Clark, and Comanche counties will be the most under
the gun for the largest hail and the strongest tornado chances. The
atmosphere will have to change significant through in the next few
hours as the 19Z RAOB is not particularly supportive of large tornadoes.
....However....Low level winds are backing and dewpoints are increasing
across the CWFA, so that change might have just started to occur. Regardless
of this, be sure to pay attention to the weather and take action if
needed!

.LONG TERM...(Wednesday night through Tuesday)
Issued at 333 PM CDT Tue May 16 2017

SW Kansas will be in between systems Wednesday. Another synoptic wave
moving through may bring another round of severe convection Thursday.
Details are unclear at this point in time. This system will exit eventually
with a drier regime by the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1200 PM CDT Tue May 16 2017

VFR is expected through TAF pd. Svr tsra will be possible this
afternoon and evening. Highest probs at KLBL and KDDC. Activity will
exit the region late tonight. SW winds 10-25 kt bcmg southerly overnight.
LLWS psbl at KHYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  80  51  78 /  60  10   0  30
GCK  53  79  49  72 /  10  10   0  30
EHA  53  79  50  73 /  10   0   0  30
LBL  55  81  53  79 /  20   0   0  20
HYS  58  76  50  71 /  70  20   0  20
P28  60  82  54  84 /  90  10   0  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, May 16, 8:13 AM CDT, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
813 AM CDT Tue May 16 2017

KSZ030-031-043>046-061>066-074>081-084>090-171315-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
813 AM CDT Tue May 16 2017 /713 AM MDT Tue May 16 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Large hail, strong winds, heavy rain, and tornadoes will be possible
this afternoon and evening. Pay attention to the weather and take action
if needed!

Day 1 Hazards
-------------
* Tornado: Elevated risk
* Hail: Significant risk
* Thunderstorm wind damage: Significant risk
* Flooding: Limited risk
* Lightning: Elevated risk
* Non-thunderstorm wind: Limited risk
* Fire weather: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

Severe thunderstorms could be possible on Thursday.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Limited risk

* Thursday
  - Flooding: Limited risk
  - Lightning: Significant risk
  - Severe thunderstorm: Elevated risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, May 16, 12:40 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1240 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     OTIS                    38.54N 99.05W
05/16/2017                   RUSH               KS   PUBLIC

            LARGE TREE LIMBS REPORTED DOWN IN OTIS.
            WINDS DUE TO HEAT BURST EVENT. REPORT
            RECEIVED VIA SOCIAL MEDIA.

0102 AM     NON-TSTM WND GST 2 WSW TOULON            38.85N 99.27W
05/16/2017  M66 MPH          ELLIS              KS   AWOS

            AWOS STATION HYS, HAYS REGIONAL AIRPORT AWOS
            SITE. WINDS DUE TO HEAT BURST.

1035 PM     HAIL             HAYNE                   37.10N 100.80W
05/15/2017  E1.00 INCH       SEWARD             KS   TRAINED SPOTTER

1014 PM     HAIL             LIBERAL                 37.05N 100.94W
05/15/2017  E1.00 INCH       SEWARD             KS   PUBLIC

            VIA SOCIAL MEDIA. NUMEROUS REPORTS OF
            QUARTER SIZED HAIL.

1008 PM     HAIL             4 SW LIBERAL            37.00N 100.99W
05/15/2017  E1.50 INCH       SEWARD             KS   PUBLIC

            VIA SOCIAL MEDIA.

0914 PM     TSTM WND GST     1 E SCOTT CITY          38.48N 100.88W
05/15/2017  M60 MPH          SCOTT              KS   AWOS

0914 PM     TSTM WND GST     2 E SCOTT CITY          38.48N 100.88W
05/15/2017  M60 MPH          SCOTT              KS   AWOS

0854 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
05/15/2017  M63 MPH          FINNEY             KS   ASOS

0854 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.72W
05/15/2017  M63 MPH          FINNEY             KS   ASOS

0818 PM     TSTM WND GST     3 WSW SCOTT STATE LAKE  38.67N 100.97W
05/15/2017  E60 MPH          SCOTT              KS   PUBLIC

            DELAYED REPORT. REPORTS OF A MICROBURST JUST
            WEST OF LAKE SCOTT.

0814 PM     HAIL             9 WSW SCOTT STATE LAKE  38.63N 101.07W
05/15/2017  E2.50 INCH       SCOTT              KS   PUBLIC

0755 PM     TSTM WND GST     1 WSW HUGOTON           37.17N 101.37W
05/15/2017  M61 MPH          STEVENS            KS   AWOS

0730 PM     HAIL             LAKIN                   37.94N 101.26W
05/15/2017  E1.50 INCH       KEARNY             KS   BROADCAST MEDIA

0729 PM     HAIL             3 W LAKIN               37.94N 101.31W
05/15/2017  E1.00 INCH       KEARNY             KS   PUBLIC

0659 PM     HAIL             1 W ULYSSES             37.58N 101.38W
05/15/2017  E1.50 INCH       GRANT              KS   EMERGENCY MNGR

            REPORTS OF HALF DOLLAR TO PING PONG SIZED
            HAIL.

0654 PM     HAIL             4 ESE BIG BOW           37.54N 101.49W
05/15/2017  E1.50 INCH       GRANT              KS   PUBLIC

0654 PM     TSTM WND GST     4 ESE BIG BOW           37.54N 101.49W
05/15/2017  E60 MPH          GRANT              KS   PUBLIC

0652 PM     HAIL             3 SSE BIG BOW           37.52N 101.54W
05/15/2017  E1.00 INCH       STANTON            KS   PUBLIC

0638 PM     HAIL             11 ENE RICHFIELD        37.32N 101.59W
05/15/2017  E1.50 INCH       MORTON             KS   PUBLIC

&&
Local storm report, May 16, 3:17 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
317 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             6 NNW THE HAGGARD ELEVA 37.71N 100.35W
05/16/2017  E1.00 INCH       GRAY               KS   EMERGENCY MNGR

&&

GT
Local storm report, May 16, 3:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
327 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             3 E CIMARRON            37.81N 100.29W
05/16/2017  E2.00 INCH       GRAY               KS   PUBLIC

&&

GT
Local storm report, May 16, 3:28 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
328 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             5 SE CIMARRON           37.76N 100.28W
05/16/2017  E1.00 INCH       GRAY               KS   PUBLIC

&&

GT
Local storm report, May 16, 3:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
339 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             SATANTA                 37.44N 100.98W
05/16/2017  E1.75 INCH       HASKELL            KS   PUBLIC

&&

GT
Local storm report, May 16, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
343 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             9 SE MEADE STATE PARK   37.06N 100.34W
05/16/2017  E2.00 INCH       MEADE              KS   PUBLIC

            GOLFBALL TO HEN EGG SIZED HAIL.

&&

GT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:07 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton53 min
May 15, 7:11 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens49 min
May 15, 7:52 PM CDTSpecial Weather StatementDDCGrant, Morton, Stanton, Stevens53 min
May 15, 8:01 PM CDTSevere Thunderstorm WarningDDCScott44 min
May 15, 8:12 PM CDTSpecial Weather StatementDDCHaskell, Seward48 min
May 15, 8:21 PM CDTSpecial Weather StatementDDCKearny54 min
May 15, 8:44 PM CDTSpecial Weather StatementDDCMeade61 min
May 15, 8:47 PM CDTSpecial Weather StatementDDCGrant, Morton, Stevens58 min
May 15, 8:59 PM CDTSpecial Weather StatementDDCFinney, Gray61 min
May 15, 9:10 PM CDTSpecial Weather StatementDDCFord50 min
May 15, 9:40 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens53 min
May 15, 9:51 PM CDTSpecial Weather StatementDDCClark, Finney, Ford, Gray, Haskell, Hodgeman and 1 more54 min
May 15, 10:13 PM CDTSevere Thunderstorm WarningDDCMeade, Seward47 min
May 15, 10:44 PM CDTSevere Thunderstorm WarningDDCMeade, Seward46 min
May 15, 10:52 PM CDTSpecial Weather StatementDDCClark, Comanche, Edwards, Ford, Gray, Hodgeman and 2 more53 min
May 15, 11:03 PM CDTSpecial Weather StatementDDCHaskell42 min
May 15, 11:25 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade35 min
May 15, 11:53 PM CDTSpecial Weather StatementDDCFord67 min
May 16, 2:42 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens63 min
May 16, 2:49 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade56 min
May 16, 3:22 PM CDTSevere Thunderstorm WarningDDCFord, Gray53 min
May 16, 3:26 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward49 min
May 16, 3:32 PM CDTTornado WarningDDCClark, Meade24 min
May 16, 3:42 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman34 min
May 16, 3:44 PM CDTSevere Thunderstorm WarningDDCClark, Meade13 min
May 16, 3:54 PM CDTSevere Thunderstorm WarningDDCLane, Ness51 min
May 16, 4:06 PM CDTSevere Thunderstorm WarningDDCFinney54 min
May 16, 4:10 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade50 min
May 16, 4:18 PM CDTSevere Thunderstorm WarningDDCTrego57 min
May 16, 4:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa25 min
May 16, 4:32 PM CDTSevere Thunderstorm WarningDDCEllis51 min
May 16, 4:36 PM CDTSevere Thunderstorm WarningDDCClark, Meade37 min
May 16, 4:40 PM CDTSevere Thunderstorm WarningDDCMeade50 min
May 16, 4:40 PM CDTSevere Thunderstorm WarningDDCLane, Ness50 min
May 16, 4:48 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa36 min
May 16, 4:53 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott52 min
May 16, 4:59 PM CDTSevere Thunderstorm WarningDDCEllis, Trego46 min
May 16, 5:08 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush52 min
May 16, 5:09 PM CDTTornado WarningDDCClark, Meade36 min
May 16, 5:26 PM CDTSevere Thunderstorm WarningDDCMeade, Seward49 min
May 16, 5:29 PM CDTSevere Thunderstorm WarningDDCClark, Ford22 min
May 16, 5:39 PM CDTSevere Thunderstorm WarningDDCEllis, Trego40 min
May 16, 5:41 PM CDTFlash Flood WarningDDCClark, Ford, Meade6 hr
May 16, 5:41 PM CDTTornado WarningDDCClark, Ford, Meade34 min
May 16, 5:47 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward30 min
May 16, 5:47 PM CDTSevere Thunderstorm WarningDDCEllis, Rush33 min
May 16, 6:06 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa35 min
May 16, 6:11 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell29 min
May 16, 6:29 PM CDTTornado WarningDDCEdwards, Ford, Kiowa46 min
May 16, 6:45 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane, Scott21 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.